# SDR SIMA20140605011

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 29,338 hours, 24,459 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

CAPTAIN`S SIDE AIRSPEED INDICATOR WAS FROZEN IN FLIGHT, FIRST OFFICER`S AIRSPEED MATCHED STANDBY.  DRAINED NR 1 PITOT SYS, OPERATIONS & LEAK CHECKED P1 OK IAW AMM CH 34-13-00.  ACFT IS RVSM ELIGIBLE & COMPLIANT FOR CAT II OPERATIONS.
